Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hypertension, heart failure, leg injury, uncomfortable feeling on lower side of abdomen. Suggestions?

I am having uncomfortable feelings onthe lower right side of my abdomen Ihad a fall through the air condition duct on the floor and scraped my leg pulling my leg up out of the vent my leg went all the way through to the ground since then Ive had this discomfort coming from my rigt side of my abdomen I am 57 and 254lbs with hypertension and heart failure
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You will have to get examined by your doctor / may be have some investigations...

Abdominal pain may or may not be related to the fall / ‘Post hoc ergo propter hoc’ – meaning "after this, therefore because of this" > is not often true... / Fall and failure may not be able to account for all the features... See your doctor; get assessed; be assured...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor